Online Articles: Case Report/Small Case SeriesZonisamide-induced Choroidal Effusion: A Case ReportBaradad Jurjo, Maria C. MD; Sanz Moreno, Sílvia MD, PhD; Moix Gil, Eugènia MD; Lillo Sopena, Juan MD; Caminal Mitjana, Josep M. MD, PhDAuthor Information Bellvitge University Hospital, Barcelona, Spain Disclosure: The authors declare no conflict of interest. Reprints: Maria C. Baradad Jurjo, MD, Hospitalet de Llobregat, Carrer Feixa LLarga s/n, Barcelona 08907, Spain (e-mail: firstname.lastname@example.org). Journal of Glaucoma: September 2020 - Volume 29 - Issue 9 - p e100-e102 doi: 10.1097/IJG.0000000000001596 Buy Metrics Abstract Purpose: To describe a case of zonisamide-induced bilateral choroidal effusion. Case Report: A 72-year-old woman presented with a 4-day history of bilateral blurred vision 9 days after initiating oral zonisamide for essential tremor. Clinical examination revealed an asymmetric choroidal detachment with open anterior chamber angle and intraocular pressure within the normal range. Posterior segment ultrasonography and ultrasound biomicroscopy both confirmed the presence of bilateral ciliochoroidal effusion. Zonisamide treatment was discontinued. One month after treatment discontinuation, the ophthalmological examination was normal and no further treatment was needed. Conclusion: Zonisamide can cause an idiosyncratic reaction leading to choroidal effusion with or without acute angle closure. Early withdrawal of the causative agent is the key to reversing this condition. These findings indicate that zonisamide and other sulfa-derived drugs must be ruled out in the differential diagnosis of choroidal effusion of unknown cause. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.